Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2016-6pp.449-458

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 80, Issue 6 / 2016 | Next article >>
Yu.N. Chelnokov, "Kinematic equations of a rigid body in four-dimensional skew-symmetric operators and their application in inertial navigation," J. Appl. Math. Mech. 80 (6), 449-458 (2016)
Year 2016 Volume 80 Issue 6 Pages 449-458
DOI 10.1016/j.jappmathmech.2017.06.003
Title Kinematic equations of a rigid body in four-dimensional skew-symmetric operators and their application in inertial navigation
Author(s) Yu.N. Chelnokov (Institute for Precision Mechanics and Control Problems, Russian Academy of Sciences, Chernyshevskii Saratov National Research State University, Saratov, Russia, chelnokovyun@gmail.com)
Abstract New dual matrix and biquaternion kinematic equations of motion of a free rigid body in dual four-dimensional matrix and biquaternion skew-symmetric operators are proposed. The equations are constructed using dual matrix and biquaternion analogues of Cayley's formulae, which are used to match a dual four-dimensional matrix operator and a biquaternion skew-symmetric operator to a classical biquaternion four-dimensional matrix and the biquaternion of a finite screw displacement of a free rigid body. New quaternion and biquaternion formulae for the summation of finite rotations and finite screw displacements of a free rigid body in four-dimensional skew-symmetric operators are also proposed. The proposed equations and formulae are constructed using the KotelnikovStudy transference principle. The use of the proposed real and dual matrix kinematic equations of motion, as well as quaternion and biquaternion kinematic equations of motion, of a rigid body to construct new high-precision algorithms for operating strapdown inertial navigation systems is discussed.
Received 20 April 2016
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892817300308
<< Previous article | Volume 80, Issue 6 / 2016 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100